I am new to this site and joined because I saw so much useful, updated posts. Thank you everyone. It's so good to read others stories and know that we are not alone.
I had been on Paxil for 8 yrs due to a postpartum depression. Not thinking that I needed it any longer and with my doc's approval, I weaned myself off it. In hindsight, this was a bad decision. I started noticing little things but didn't give it much thought and BAM! It hit me full force again. Not so much the depression, but severe anxiety. I started back on the Paxil about a month ago along w/ a low dosage of Xanax, which I couldn't take because it really sent me for a loop. Doc then prescribed 0.5mg of Klonopin, seemed to work wonders with the anxiety, as it is slow releasing and long lasting. However, I'm now noticing that I'm waking up several times a night and the anxiety, although mild has started again. Any suggestions?
If I don't get back to reply it just means that I'm trying to figure out this website.
Thanks all. :)
Hi and welcome, we're glad you found us!! Klonopin normally is prescribed 2 x a day, is this how it was prescribed for you? This is how it was prescribed to me and I have no problems sleeping. Talk to your doctor about your sleep problems, I'm sure he'll have a solution for you. Take care!
No, it was only prescribed for night time and to use only until the Paxil takes full affect. My anxiety normally only affects me as soon as I wake up in the morning, but was completely depilitating. My heart was racing, I'd get all sweaty, head cloudy and almost pass out. It's not as bad now, but still exists. I do have a follow up w/ my doc on Friday.
Thanks Mammo! It's so awesome to see a "current" forum.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.